# SDR AALA20110105DFW16

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 41,905 hours, 5,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REPLACED BATTERY PACK M33407.  OPS CHECK NORMAL.
